# SDR DJFA201004

- Difficulty date: February 21, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N707LX
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LANDING CREW REPORTED SMOKE FROM THE FLOOR HEATING DUCTS.  PAX HAD LEFT THE ACFT AND NO INJURIES WERE REPORTED.  MX WAS ABLE TO DETERMINE THE CABIN ACM PAC WAS AT FAULT.  THE PAC WAS DEFERRED.  SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
